# SDR SIMA202004276001

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 36,561 hours, 31,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT BRACKET DAMAGED-C/A-AFT CABIN FLASHLIGHT ASSY REMOVED AND REPLACED IAW EMB145 AMM 33-50-16 AND ETN-EM-33-059. OPC GOOD.
